×

zbMATH — the first resource for mathematics

Characterization of jump discontinuities for state dependent delay differential equations. (English) Zbl 0348.34054

MSC:
34K05 General theory of functional-differential equations
92B05 General biology and biomathematics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abraham, R; Robbins, J, Transversal mappings and flows, (1967), W.A. Benjamin New York · Zbl 0171.44404
[2] Bellman, R; Cooke, K, Differential-difference equations, (1963), Academic Press New York
[3] Cooke, K.L, Functional differential equations close to differential equations, Bull. amer. math. soc., 72, 285-288, (1966) · Zbl 0151.10401
[4] Cooke, K.L, Functional differential equations with asymptotically vanishing lag, Rend. circ. mat. Palermo ser. II, 16, 39-56, (1967) · Zbl 0169.47503
[5] Cooke, K.L, Functional differential equations: some models and perturbation problems, (), 167-183 · Zbl 0189.40301
[6] Cooke, K.L, Asymptotic theory for the delay-differential equation u′(t) = −au(t − r(u(t))), J. math. anal. appl., 19, 160-173, (1967) · Zbl 0153.40102
[7] Cooke, K; List, S, Numerical solution of integro-differential equations with retardation, ()
[8] Driver, R, Delay-differential equations with an application to a two-body problem of classical electrodynamics, ()
[9] Driver, R, Existence theory for a delay differential system, Contrib. differential eq., 1, 317-366, (1961)
[10] Driver, R, A functional-differential system of neutral type arising in a two-body problem of classical electrodynamics, (), 474-484
[11] Driver, R, A two-body problem of classical electrodynamics: the one-dimensional case, Ann. phys. (N.Y.), 21, 122-142, (1963) · Zbl 0108.40705
[12] El’sgol’ts, L, Introduction to the theory of differential equations with deviating arguments, (1966), Holden Day San Francisco · Zbl 0133.33502
[13] di Bruno, C.Faa, Théorie des formes binaires, (1876), Librairie Brero, Succr de P. Marietti Turin, Italy · JFM 08.0056.02
[14] Feldstein, A; Goodman, R, Numerical solution of ordinary and retarded differential equations with discontinuous derivatives, Numer. math., 21, 1-13, (1973) · Zbl 0266.65056
[15] \scA. Feldstein and K. W. Neves, High order methods for state dependent delay differential equations with non-smooth solutions, to appear. · Zbl 0572.65062
[16] Grimm, L, Existence and uniqueness of nonlinear neutral differential equations, Bull. amer. math. soc., 77, 374-376, (1971) · Zbl 0214.09803
[17] Hale, J, Functional differential equations, (1971), Springer Verlag New York · Zbl 0222.34003
[18] Hale, J; Cruz, M, Stability of functional differential equations of neutral type, J. differential eq., 7, 334-355, (1970) · Zbl 0191.38901
[19] Hale, J; Cruz, M, Existence, uniqueness and continuous dependence for hereditary systems, Ann. mat. pura. appl., 85, 63-82, (1970) · Zbl 0194.41002
[20] Halanay, A; Yorke, J, Some new results and problems in the theory of differential-delay equations, SIAM rev., 13, 55-79, (1971) · Zbl 0216.11902
[21] Jones, G.S, Hereditary dependence in dynamics, (), 189-198 · Zbl 0162.13205
[22] Kamenskii, G; Norkin, S; El’sgol’ts, L, Some directions in the development of the theory of differential equations with deviating argument, (), 3-36
[23] Myshcis, A, General theory of differential equations with a retarded argument, Amer. math. soc. transl., 1-62, (1951), No. 55
[24] Myshcis, A; El’sgol’ts, L; Myshcis, A; El’sgol’ts, L, The state and problems of the theory of differential equations with perturbed arguments, Usp. mat. nauk., London math. soc. transl. russ. math. surv., 22, 19-57, (1967)
[25] Neves, K.W, Numerical solution of functional differential equations with state dependent lags, () · Zbl 0751.65045
[26] Oǧuztöreli, M, Time lag control systems, (1966), Academic Press New York · Zbl 0143.12101
[27] ()
[28] Zverkin, A; Kamenskii, G; Norkin, S; El’sgol’ts, L, Differential equations with perturbed arguments, Russ. math. surv., 17, 61-146, (1962)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.